# SDR DALA2015123107800

- Difficulty date: December 31, 2015
- Submitted: January 2, 2016
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 33,218 hours, 17,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMERGENCY LIGHT LOCATION 20C INOPERATIVE, REPAIR WIRE CONNECTOR AT SEAT 20C.
